# SDR SWIA202056164

- Difficulty date: December 2, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Damaged
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR FRAME SEAL ANGLE DAMAGED AT PREVIOUS REPAIR  AT FS 349 MARKED   (C-CHECK) RO 2/9/2021   REMOVED EXISTING REPAIR ON THE PAX DOOR FRAME AT FS.349, INSTALLED A NEW REPAIR AND COMPLIED WITH ALL APPLICABLE STEPS OF REO 601R-53-22-033 REV -D DATED 2014-02-17 COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
